2 doctors weighed in:

I am on mucsle relaxers and I have soft stools but I feel like im pushing with all my strenghth is that normal?

2 doctors weighed in
Dr. Colin Kerr
Family Medicine
1 doctor agrees

In brief: Constipation/diarrhe

You state you take muscle relaxants.
Have you also taken any pain medications? Both are common causes, particularly if taken for a long time, of chronic severe constipation backing up through your whole colon. What happens when you are fully backed up, is that new food in liquid form leaks around the mass of stool and seems like diarrhea/soft stools even though the problem is constipation.

In brief: Constipation/diarrhe

You state you take muscle relaxants.
Have you also taken any pain medications? Both are common causes, particularly if taken for a long time, of chronic severe constipation backing up through your whole colon. What happens when you are fully backed up, is that new food in liquid form leaks around the mass of stool and seems like diarrhea/soft stools even though the problem is constipation.
Dr. Colin Kerr
Dr. Colin Kerr
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors